On the modified futaki invariant of complete intersections in projective spaces

Research output: Contribution to journalArticlepeer-review

Abstract

Let M be a Fano manifold. We call a Kähler metric ω ∈ c1(M) a Kähler-Ricci soliton if it satisfies the equation Ric(ω) - ω = LV ω for some holomorphic vector field V on M. It is known that a necessary condition for the existence of Kähler-Ricci solitons is the vanishing of the modified Futaki invariant introduced by Tian and Zhu. In a recent work of Berman and Nyström, it was generalized for (possibly singular) Fano varieties, and the notion of algebrogeometric stability of the pair (M, V ) was introduced. In this paper, we propose a method of computing the modified Futaki invariant for Fano complete intersections in projective spaces.

Original languageEnglish
Pages (from-to)186-209
Number of pages24
JournalNagoya Mathematical Journal
Volume222
DOIs
Publication statusPublished - Jun 1 2016
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the modified futaki invariant of complete intersections in projective spaces'. Together they form a unique fingerprint.

Cite this